# SDR SWIA2020013148020

- Difficulty date: December 26, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Pressure Deck
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH PRESSURE FLOOR SILL HAS SEVERAL AREAS OF CORROSION ( MARKED )   (C-CHECK) RO 1/28/2020   REPAIRED RH FLOOR PRESSURE SILL REF REO. ALL STEPS COMPLIED WITH. SEE CONTINUATION CARD FOR DETAILS.  NO WEIGHT CHANGE AS THESE WERE MINIMAL BLENDS.
